MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SUMMIT BASIC CEMENTED SZ 7; SUMMIT HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SUMMIT BASIC CEMENTED SZ 7; SUMMIT HIP STEM : HIP FEMORAL STEM
Model Number 1570-06-135
Medical Device Problem Codes Tear, Rip or Hole in Device Packaging (2385); Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6), 2022, the patient underwent a bha surgery for femoral neck fracture.During the surgery, when the surgeon tried to open the package of the implant, the surgeon found that the plastic package on the outer side of the double sterilization package had been broken.The surgeon considered that there was no guarantee that the sterilization of the implant had been maintained.The surgery itself was completed successfully with no surgical delay.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4) investigation summary
=
> the device associated with this report was returned for analysis.After visual examination, allegation is confirmed.It was possible to observe that inner packaging presented a breakage and sterility was compromised.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot
=
> product code 157006135, lot number d14082123 was manufactured on 20-aug-2014.A total of (b)(4) parts were manufactured per specification and all raw material met specification.No non-conformances / manufacturing irregularities were identified.The expiry date is jul-2024.Ifu reference no.Is ifu-0902-00-701.H3.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was returned for analysis.After visual examination, allegation is confirmed.It was possible to observe that inner packaging presented a breakage and sterility was compromised.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: product code 157006135, lot number d14082123 was manufactured on 20-aug-2014.A total of 16 pcs parts were manufactured per specification and all raw material met specification.No non-conformances / manufacturing irregularities were identified.The expiry date is jul-2024.Ifu reference no.Is ifu-0902-00-701.Device history review: a manufacturing record evaluation was performed for the finished device (157006135/d14082123) product and lot numbers, and no non-conformances were identified.H10 additional narrative: added: d3 (manufacturer email) corrected g4 (pma/ 510(k)).

Brand Name
SUMMIT BASIC CEMENTED SZ 7
Common Device Name
SUMMIT HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14087321
Report Number1818910-2022-06626
Device Sequence Number20155748
Product Code JDI
UDI-Device Identifier10603295059806
UDI-Public10603295059806
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170339
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1570-06-135
Device Catalogue Number157006135
Device Lot NumberD14082123
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2022
Supplement Date Received by Manufacturer05/25/2022
06/21/2022
08/09/2023
Initial Report FDA Received Date04/12/2022
Supplement Report FDA Received Date05/26/2022
06/21/2022
08/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown